I have been slowly (2.5mg a month) lowering my pred dosage to see what my thresh-hold is as I discussed with my old rheumy at my last visit. I am down to 12.5mg and staying there for a few weeks because I just lowered the dose. For about a week (before I did the latest lowering) I have had a rash which thanks to some help here I figured out is likely discoid rash. My question is I feel good physically should I keep up lowering the steroids or should I go back up because of the rash. My rheumy left the state and I don't see the new one until December so I am really on my own for a while.
Dx:fibromyalgia 2002, systematic lupus 2005- definate CNS involvement dxed late 2005, psoriasis 2006, rheumatoid arthritis 2006, PTSD 2007, multiple allergies 2005, migraine, compression fractures T11 & T12, Sjögren's, damaged periphrial nerves 2007, exema
Tx: plaquenil, Enbrel, Tramadol, Singulair, Skelaxin, Baby Asprin, Imuran, Prilosec, lasix, Evoxac, Celebrex, Darvocet when things get too bad, prednisone again, various vitamin/mineral supplements, cozar
"Those who dream by night in the dusty recesses of their minds wake in the day to find that it was vanity: but the dreamers of the day are dangerous men, for they may act their dreams with open eyes, to make it possible." T. E. Lawrence